# SDR CALA0800825

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 37,096 hours, 19,556 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 66235743
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CLIP IS CRACKED AT LEFT SIDE STATION 706 AND WINDOW UPPER U-CHANNEL INTERCOSTAL.  REMOVED SUPPORT ANGLE CLIP AT STATION 706, FABRICATED, TREATED, PRIMED AND INSTALLED SUPPORT ANGLE CLIP AT STATION 706L REF SRM 51-40-02.
